# SDR 07FDEA04433

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-322
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54611155500
- Condition: Gouged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TO ENGINE FWD MOUNT PLATE, AFT INBD HOLE GOUGED.  BLENDED AREA IAW A310-200 SRM 54-51-81.  HOLE SIZE IS .842 WITHIN LIMITS IAW A310-200 SRM 54-51-81.  CADMIUM PLATED IAW A310-200 SRM 51-21-10.  ADHESION TEST PASSED IAW FEDEX A310-200 SRM 51-21-10.
